← Return to Multiple Sclerosis/Depression/PTSD

Discussion
Manysilver (@manysilver)

Multiple Sclerosis/Depression/PTSD

Depression & Anxiety | Last Active: Aug 8, 2016 | Replies (16)

Comment receiving replies
@manysilver

Warren: There are drugs that your doctor can prescribe for you to help with the withdrawal symptoms. I had the same withdrawal symptoms you are having and I thought I was going to die and go nuts whichever came first. Get your doctor to order you something to tide you over the rough spots. My doc ordered Risperidone which helped a lot. But then when I went off of it I had and still have problems with my teeth and jaw. Being patient isn’t the answer….get on the phone and demand that doctor order you something. YOU DON’T HAVE TO SUFFER!!!! And don’t mind disrespecting him…they get paid enough money to take it otherwise find another shrink.
I am with you. JaneL @manysilver

Jump to this post


Replies to "Warren: There are drugs that your doctor can prescribe for you to help with the withdrawal..."

Warren: My mind is going south because I wanted to mention to you that I am an atheist and have been since I was 16. With the abuse I suffered I found no amount of praying ever helped. I hope you aren’t doctoring with the VA as I worked as a psych nurse and the doctors there were frequently as nuts as their patients. Oh the horror stories I could tell you about that system!!!!

Hi Jane: I just left a message with my psychiatrist about the severity of the withdrawal symptoms. They will call me back and probably schedule an appointment. I wouldn’t have done it without your encouragement. Thank you so much! Warren

  Request Appointment